# SDR SWAA2023011984783

- Difficulty date: December 22, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 420 Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SIDEWALL SUPPORT ANGLE, BS 420, RBL 25, WL 156.   REMOVED THE SUPPORT ANGLE IAW SRM 51-40-02-0G-0,  HEAT TREATED ON CUSTOMER CARD 899698-SWA; LOCATED AND DRILLED THE NEW SIDEWALL SUPPORT ANGLE IAW SRM 51-40-05-0G-0 & DWG 143A1212, REV -.   APPLIED CHEMICAL CONVERSION IAW AMM 51-21-41-370-802.   APPLIED PRIMER IAW AMM 51-21-72-370-804.   INSTALLED THE NEW SIDEWALL SUPPORT ANGLE IAW SRM 51-40-02-0G-0, AND DWG 143A1212, REV-.
